# SDR JJBA201908140005

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 38,318 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74203
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 32,549 hours, 28,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY LIGHTS INOPERATIVE. R&R BATTERY POWER SUPPLY 4 BATTERY PACKS. OPS CHECK SAT.
